Since time is ticking and I have not heard back from you, I will leave my thoughts for your return.
Now this is a drug we use in dogs but this dose is about 50% higher then what we'd use. Therefore, we could see some adverse signs here. Most common side effects we could see include diarrhea, vomiting and loss of appetite. However, there is a risk that as the drug lowers his blood pressure, we could also see weakness, wobbliness, cough or collapse.
With all this in mind, if you think he ate this in the past 2 hours, we'd want to induce vomiting with 3% hydrogen peroxide. He can have 35 ml (7 TSP) given by mouth. Afterwards, walk him around to get this moving in his belly and triggering vomiting. This can be tried to to 3 times to get him to bring the pill back up. Of course, if he doesn't, then we can have the local ER vet use injectable apomorphine if needed.
Otherwise if its been longer or you cannot get him to vomit, we can use OTC activated charcoal. This is dosed at a rate of 1-4 grams per pound and can be given in food or mixed with water to syrine. It will bind the drug and reduce harm. Overall this is an overdose, so we do have the risk of some adverse signs here. So we'd want to use the above while keeping a close eye on him to just avoid any issue.
Please take care,